# SDR CA121106010

- Difficulty date: November 5, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 32448973
- Condition: Power Loss
- Location: Engine
- Part time: 6 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) POWER LOSS DURING CRUISE FLIGHT, TWO TIMES.  POWER DROPPED FROM 1600 TORQUE TO 1350. FUEL FLOW DROPPED FROM 350 TO 320. THIS LASTED APPROXIMATELY 20 SECONDS EACH.
